Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Prescribed with Atorsave and Cresar for high cholesterol and hypertension. High triglycerides in the lipid profile. Nausea in the morning

hello , I was having high cholestrol and BP three months back,.I was prescribed Atorsave 20 mg and Cresar H 40. I lost 17 Kgs of weight after that. I really controlled my diet and routine exercise helped a lot in controlling the weight. now i am 91 Kgs. Problem came when i went again for lipid profile which stated all other values to be well in control except the Triglycerides which were still 311. after that doc prescribed me Atorsave 40. I now have problem of empty stomach everytime and when in the morning i go for walk i fell nausea and i throw up. its now happening twice an week. after that i feel terrible.please let me know what should i do.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query,
What I suggest is go for Atorvastatin and Fenofibrate combination for high triglyceride instead of increasing dose of Atorvastatin.
Consult your doctor and discuss about this.
Exercise like running,swimming,jogging for 30-40 minutes will help.
Ok and bye.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor